# SDR AALA20170227019

- Difficulty date: February 27, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 73,789 hours, 38,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 16502
- Condition: Discharged
- Location: Cabin
- Part time: 80,827 hours, 42,375 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHTS ON THE LEFT AND RIGHT AFT OVERWING EXITS FAILED TEST. REMOVED AND REPLACED BATTERY ASSEMBLY AT ROW 21 IAW AMM 33-53-00. OPERATIONAL CHECK GOOD.
